# SDR GLBA2012111400107

- Difficulty date: November 14, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 34,644 hours, 42,050 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6122 · Propeller Governor
- Part: Screw
- Condition: Loose
- Location: Beta Sys
- Stage of operation: DE
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT ON SHORTLY AFTER LEVELING OFF FROM DECENT NR 1 ENG BEGAN TO TQ SURGE PAST AT 4500 FT LBS REDUCED PWR PROP BEGAN TO SURGE RAN MEM ITEMS BROUGHT POWER TO IDLE, RAN CKLIST, FEATHER PROP, COMPLETED ENG SHUTDOWN.  RPM NEVER EXCEEDED 1700.  PROP WINDMILLED DOWN TO GROUND.  MX FOUND FORWARD BETA CABLE ADJUSTMENT SCREW LOOSE AND OUT OF RT IG.  PERFORMED RIGGING OF NR 1 ENGINE FORWARD BETA CABLE ADJUSTMENT.  CHECKED RIGGING OF SOLENOID AS WELL NO DEFECTS NOTED WITH SOLENOID RIGGING.  LIGHTENED AND LOCK WIRED FORWARD BETA. CABLE ADJUSTMENT JAM NUT.  ALL RIGGING PERFORMED IAW AIM CHP 7.2.5. OPS CHECK GOOD.
